# SDR SWAA2013091220107

- Difficulty date: May 22, 2012
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 54,127 hours, 43,021 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD WING TO BODY FAIRING UPPER DRAG ANGLE CRACKED AT BS 540, STRINGER 21L.  REPAIRED ANGLE IAW SRM.
